# SDR AALA202312118404

- Difficulty date: December 6, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 66,717 hours, 33,372 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Scratched
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 842 OUTER WINDOW PANE SCRATCHED. REPLACED OUTER WINDOW PANE PER AMM 56-31-13.
